Approximation of the classes Wrβ,∞ by generalized Abel-Poisson integrals
DOI:
https://doi.org/10.37863/umzh.v74i4.7164Keywords:
generalized Abel-Poisson integral, Weil-Nagy classes, asymptotic equality, uniform metricAbstract
UDC 517.5I
We study the approximative properties of generalized Abel–Poisson integrals Pγ(δ), 0<γ≤2, on the Weil–Nagy classes Wrβ,∞ under the condition 0<r≤γ in the uniform metric.
References
A. I. Stepanec, Metody teorii priblizheniya, In-t matematiki NAN Ukrainy, Kiev (2002).
L. P. Falaleev, O priblizhenii funkcij obobshchennymi operatorami Abelya – Puassona, Sib. mat. zhurn., 42, № 4, 926 – 936 (2001). DOI: https://doi.org/10.1023/A:1010409901592
YA. S. Bugrov, Neravenstva tipa neravenstv Bernshtejna i ih primenenie k issledovaniyu differencial'nyh svojstv reshenij differencial'nyh uravnenij vysshego poryadka, Math. Cluj., 5, № 1, 5 – 25 (1963).
I. P. Natanson, O poryadke priblizheniya nepreryvnoj 2π -periodicheskoj funkcii pri pomoshchi ee integrala Puassona, Dokl. AN SSSR, 72, № 1, 11 – 14 (1950).
A. F. Timan, Tochnaya ocenka ostatka pri priblizhenii periodicheskih differenciruemyh funkcij integralami Puassona, Dokl. AN SSSR,74, № 1, 17 – 20 (1950).
I. V. Kal’chuk, Yu. I. Kharkevych, K. V. Pozharska, Asymptotics of approximation of functions by conjugate Poisson integrals, Carpat. Math. Publ., 12, № 1, 138 – 147 (2020), https://doi.org/10.15330/cmp.12.1.138-147 DOI: https://doi.org/10.15330/cmp.12.1.138-147
V. A. Baskakov, O nekotoryh svojstvah operatorov tipa operatorov Abelya – Puassona, Mat. zametki, 17, № 2, 169 – 180 (1975).
O. L. Shvai, K. V. Pozharska, On some approximation properties of Gauss – Weierstrass singular operators, J. Math. Sci., 260, № 5, 693 – 699 (2022), https://doi.org/10.31801/cfsuasmas.510560 DOI: https://doi.org/10.1007/s10958-022-05720-3
L. I. Bausov, O priblizhenii funkcij klassa Zalpha polozhitel'nymi metodami summirovaniya ryadov Fur'e, Uspekhi mat. nauk,16, № 3, 143 – 149 (1961).
L. I. Bausov, Linejnye metody summirovaniya ryadov Fur'e s zadannymi pryamougol'nymi matricami. I, Izv. vuzov,46, № 3, 15 – 31 (1965).
Yu. I. Kharkevych, Asymptotic expansions of upper bounds of deviations of functions of class Wr
from their generalized Poisson integrals, J. Automat. and Inform. Sci., 50, № 8, 38 – 49 (2018). DOI: https://doi.org/10.1615/JAutomatInfScien.v50.i8.40
I. V. Kal’chuk, Yu. I. Kharkevych, Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals, Acta Comment. Univ. Tartu. Math., 22, № 1, 23 – 36 (2018), https://doi.org/10.12697/acutm.2018.22.03 DOI: https://doi.org/10.12697/ACUTM.2018.22.03
Yu. I. Kharkevych, On approximation of the quasi-smooth functions by their Poisson type integrals, J. Automat. and Informat. Sci., 49, № 5, 30 – 36, (2017). DOI: https://doi.org/10.1615/JAutomatInfScien.v49.i10.80
I. V. Kal’chuk, Approximation of (ψ,β)-differentiable functions defined on the real axis by Weierstrass operators, Ukr. Math. J., 59, № 9, 1342 – 1363 (2007). DOI: https://doi.org/10.1007/s11253-007-0091-3
I. V. Kal’chuk, V. I. Kravets, U. Z. Hrabova, Approximation of the classes Wrβ,∞ by three-harmonic Poisson integrals, J. Math. Sci., 246, № 1, 39 – 50 (2020), https://doi.org/10.37069/1810-3200-2019-16-3-4 DOI: https://doi.org/10.1007/s10958-020-04721-4
F. G. Abdullayev, Yu. I. Kharkevych, Approximation of the classes CψβHα by biharmonic Poisson integrals, Ukr. Math. J., 72, № 1, 21 – 38 (2020). DOI: https://doi.org/10.1007/s11253-020-01761-6